# SDR ASAA2014100309284

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,658 hours, 9,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A717149
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CONNECTOR DOOR WORN AT LAND AREAS HINGE ARE EXTREMELY LOOSE.  ACFT GROUNDED.  REMOVED HIGH PRESSURE CONNECTOR DOOR BUILD UP HINGE MARKS REF 53-30-71-1A1, AD1 POINT IS .098. OUT OF LIMITS.  INSTALLED FILLER TO STRAP UNDER DOOR HINGE REF EA800-53EA-13474.  R & R HINGES OPS CHK GOOD NG53EO-09660-1.
